MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ROBI FORCEPS INSERT

KARL STORZ SE & CO. KG ROBI FORCEPS INSERT
Model Number 38610ON
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported intermittent issues - stopped working (first case (b)(4).During the first case the surgeon had intermittent issues, but managed to complete the case.The bipolar stopped working, the lead had to be disconnected and it started working again.But then stopped again during its action.He managed to compete the case.The duration of the prolongation of the surgery was between 15 and 60 minutes.No negative impact in state of health reported.Since it was reported there was a prolongation between 15 and 60 minutes, which could be more than 30 minutes, this case needs to be reported as an adverse event to the us fda.

Brand Name
ROBI FORCEPS INSERT
Common Device Name
ROBI FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key22470835
Report Number2020550-2025-01127
Device Sequence Number14511709
Product Code GEI
UDI-Device Identifier04048551328651
UDI-Public04048551328651
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
Report Date (Section F) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number38610ON
Device Catalogue Number38610ON
Device Lot NumberRK08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/14/2025
Event Location Hospital
Date Report to Manufacturer07/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
26176LV BIPOLAR HIGH FREQUENCY CORD, 300CM,; 38151 ROBI PLASTIC HANDLE LOT XL21.; 38600 ROBI METAL OUTER SHEATH, LOT UNKNOWN,
Outcome Attributed to Adverse Event Other;
Patient SexUnknown